MathSciNet Relay Station
MathSciNet bibliographic data
MR1075736 35Q53 (58F07)
Grammaticos, B.; Ramani, A.; Hietarinta, J. A search for integrable bilinear equations: the Painlevé approach. J. Math. Phys. 31 (1990), no. 11, 2572–2578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement